# SDR 2004UALA00033

- Difficulty date: January 13, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 37,553 hours, 13,797 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD TRAILING EDGE AFT FLAP IS GOUGED.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED AFT FLAP PER SRM 57-53-01 AND TIMCO REO (EVA) G-09637.
